MathSciNet Relay Station
MathSciNet bibliographic data
MR418140 58C15 (58C25 58D05)
Sergeraert, Francis Un théorème de fonctions implicites sur certains espaces de Fréchet et quelques applications. (French) Ann. Sci. École Norm. Sup. (4) 5 (1972), 599–660.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement